# SDR 08FDEA04551

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65575703
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL RACK, EDGE PANEL STA 1030 TO STA 1166 RBL 19 TO 28 AFT PLATE OB EDGE BROKEN AND CORRODED UPPER SURFACE BLENDED CORROSION ORG "T" .040, MATERIAL LOSS OF .005 AT DEEPEST POINT WITHIN LIMITS.  REF SRM 53*-10-1 FIG 7 TOOL NR AAR20278 CAL DUE 12-11-08.  REPAIRED EDGE CRACK WITH WEB REPAIR REF SRM 51-40-2.  REPAIR CLASSIFIED AS MINOR.
